# SDR MASA200500924

- Difficulty date: November 20, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 4,277 hours, 3,027 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 860D10018ABC
- Part serial: P287
- Condition: Unknown
- Location: Apu Bay
- Part time: 6,239 hours, 3,045 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2642 CLT - FIRE/SMOKE IN FWD LAV.  MAINTENANCE REMOVED AND REPLACED APU.
